MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY C PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY C PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.The incident involved a use error as the alinity c processing module flagged the initial result (>) to warn the user the result was suspect, and the flagged result was released out of the laboratory.However, the complaint investigation concluded that high concentration waste (hcw) drain on the alinity c processing module was contaminated/dirty.Abbott service performed troubleshooting on the alinity c processing module (b)(6) and found the high concentration waste drain was contaminated/dirty.Service cleaned the tubing, peristaltic head (rohs) which resolved the issue.The module function was verified with a control run.The service history of the (b)(6) found no additional false elevated patient results were reported after the current event was identified.Review of trending data did not identify a trend for the tubing, peristaltic head (rohs) or the alinity c processing module with regards to the current issue.Review of the corrective and preventive actions system found no non-conformances for the tubing, peristaltic head (rohs).Labeling was reviewed and found to adequately address operational precautions and limitations; component replacement; and troubleshooting for erratic results as well as information for the troubleshooting of tubing, peristaltic head (rohs).Based on the investigation no systematic issue or deficiency was identified for the alinity c processing module or the tubing, peristaltic head (rohs).
 
Event or Problem Description
The following incident describes a use error.The customer reported falsely elevated magnesium generated from alinity c processing module and provided the following data: on (b)(6) 2026, sample id (b)(6) (male, 60 years old) first value > 3.9mmol/l, retest result was 0.67 mmol/l.Resutls generated from sn: (b)(6).The measuring interval of the magnesium assay is 0.25 mmol/l to 3.90 mmol/l.There was no reported impact to patient management.

Brand Name
ALINITY C PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25544669
Report Number3016438761-2026-00338
Device Sequence Number13447176
Product Code JJE
UDI-Device Identifier00380740137380
UDI-Public(01)00380740137380
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C MAG (720T), 08P19-25, 82278UD00.
Patient Age60 YR
Patient SexMale